# SDR AALA20160209001

- Difficulty date: February 8, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611013
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS A DENT 7 INCHES X 2 INCHES X .072 INCHES DEEP ON EXTERIOR SKIN, LOCATED SLIGHTLY FWD & ABOVE DOOR HANDLE.  CUT OUT DAMAGED AREA & INSTALLED EXTERNAL DOUBLER IAW SRM 52-00-01-2R & EA 258030.  ACFT IN BASE MX.
